# SDR SIMA20150309001

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,621 hours, 34,144 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER LG RETRACTION, HEAR CONTINUOUS THUMPING NOISE COMING FROM NOSE GEAR.  ALSO NR 1, MLG ALTERNATED BETWEEN UP INDICATION & TRANSITION, BOTH LASTED 5 MINS.  PERFORMED LG EXTENSION & RETRACTION OPERATIONAL TEST IAW AMM 32-30-00-700-801.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
